JournalszaaVol. 34, No. 2pp. 165–174

Regularity of Solutions to the GG-Laplace Equation Involving Measures

  • Jun Zheng

    Southwest Jiatong University, Emeishan, Sichuan, China
  • Binhua Feng

    Northwest Normal University, Lanzhou (Gansu), China
  • Zhihua Zhang

    University of Electronic Science and Technology, Chengdu, Sichuan, China
Regularity of Solutions to the $G$-Laplace Equation Involving Measures cover
Download PDF

Abstract

We establish regularity of solutions to the equation ΔGu=μ-\Delta_{G}u= \mu, provided that μ(Br(x0))Crβ\mu (B_{r}(x_{0}))\leq Cr^{\beta} for any ball Br(x0)ΩB_{r}(x_{0})\subset \Omega with r1r\leq 1, where β>0\beta>0 and GG satisfies certain structural conditions.

Cite this article

Jun Zheng, Binhua Feng, Zhihua Zhang, Regularity of Solutions to the GG-Laplace Equation Involving Measures. Z. Anal. Anwend. 34 (2015), no. 2, pp. 165–174

DOI 10.4171/ZAA/1534